# SDR IXXA20170320199

- Difficulty date: January 24, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1329-1351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 1329 - 1351, LBL 7 CORRODED.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04, FIGURE 101.  INSTALLED A NEW INTERCOSTAL IAW SRM 51-40-02, AND DRAWING 146T5000.
